RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 12, Pages 77–88 (Mi ivm967)  

This article is cited in 4 scientific papers (total in 4 papers)

On the duality of various versions of the programmed iteration method

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:12, 74–85

Bibliographic databases:
UDC: 517.972.8
Received: 13.12.2000

Citation: A. G. Chentsov, “On the duality of various versions of the programmed iteration method”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 12, 77–88; Russian Math. (Iz. VUZ), 45:12 (2001), 74–85

Citation in format AMSBIB
\Bibitem{Che01}
\by A.~G.~Chentsov
\paper On the duality of various versions of the programmed iteration method
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 12
\pages 77--88
\mathnet{http://mi.mathnet.ru/ivm967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1896600}
\zmath{https://zbmath.org/?q=an:1053.49029}
\elib{https://elibrary.ru/item.asp?id=9082866}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 12
\pages 74--85


Linking options:
  • http://mi.mathnet.ru/eng/ivm967
  • http://mi.mathnet.ru/eng/ivm/y2001/i12/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chentsov A.G., “On implementation of the method of program iterations in multifunction spaces”, Doklady Mathematics, 66:1 (2002), 45–48  mathscinet  zmath  isi
    2. Chentsov A.G., “A version of the program iteration method”, Differ Equ, 39:8 (2003), 1132–1143  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Chentsov, “An abstract confinement problem: a programmed iterations method of solution”, Autom. Remote Control, 65:2 (2004), 299–310  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. G. Chentsov, “Quasistrategies in an abstract guidance control problem”, Russian Math. (Iz. VUZ), 52:10 (2008), 46–59  mathnet  crossref  mathscinet  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:165
    Full text:41
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020